MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-STEP; ELECTRODE, ELECTROCARDIOGRAPH, MULTI-FUNCTION

PHYSIO-CONTROL, INC. - 3015876 QUIK-STEP; ELECTRODE, ELECTROCARDIOGRAPH, MULTI-FUNCTION
Catalog Number 11101-000021
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that their electrodes were not working with the device.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has not been returned to stryker for evaluation.The reported issue could not be verified or duplicated and the cause of the reported issue could not be determined.The customer was provided with a replacement electrodes to resolve the issue.

Brand Name
QUIK-STEP
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH, MULTI-FUNCTION
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key22191854
Report Number0003015876-2025-01201
Device Sequence Number18448533
Product Code DRX
UDI-Device Identifier00883873867808
UDI-Public00883873867808
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11101-000021
Device Lot Number240429-3698
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK CR2 DEFIBRILLATOR, MKJ, SN (B)(6)
Patient SexUnknown